# SDR CALA2023011800149

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 50,649 hours, 18,400 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 2227
- Condition: Faulted
- Location: Capt'S Aoa
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPD LIM INTERMITANT ON CA SIDE AT LEVEL 380 GOT OVERSPD INDICATI ONS PER FLT CREW, STICK SHAKER ALSO ACTUATED INTERMITTANTLY IN "0" ON #1 SMYD. #1 DEU, ADIRU AND SMYD ALL SELF TESTED NORMAL. CONJUNCTION WITH THE "SPD LIMIT" FAULT AND OVERSPEED INDICATION R/R''D CAPT''S AOA SENSOR PER AMM 34-21-05, OPS CHKS GOOD.  NOTE: (ALL ON CAPT''S SIDE).  T/S PER FIM TASKS 27-32-T809, T831 AND SMYD NIS GUM AT THIS TIME (59-2732-9-0001). PARTS USED: T834, FOUND CAPT''S SIDE AOA SENSOR SIGNAL ERROR FAULT ON FLT LEG 29-3412-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1004029  SN OFF 2227 SENSOR, ANGLE O  OFF 29-3412-9-0001 2227 ON 29-3412-9-0001 3604
